Hand bruise in patient on warfarin

Hand bruise in patient on warfarin

C002/9682 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 2.8MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Bruising (haematoma) on the hand of an elderly patient after a minor trauma (injury). This bruise (bleeding) has been exacerbated because the patient was on warfarin, an anticoagulant drug which prevents blood clotting.

Release details: Model release available. Property release not required.

Keywords: adult, anti-coagulant, anticoagulant drug, bleeding, bruise, bruising, condition, diagnosis, disorder, elderly patient, haematoma, hand, healthcare, injury, medical, minor trauma, prevent blood clotting, treatment, warfarin

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.